# SDR AALA20071925

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FIRST CLASS FLOOR OPPOSITE LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS FLOOR OPPOSITE LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
